# SDR C2XA96CL014

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Roller
- Part number: DRP138112VT
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT NR 3357 - CREW REPORTED THAT AFTER TAKEOFF WHEN FLAPS WERE SELECTED TO 0 DEGREES, A FLAP DISAGREEMENT OCCURRED.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT AND LEFT OUTBOARD FLAP ROLLERS IAW EMB-120 MM 27-50-12.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
